MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX450

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX450
Model Number INTELLIVUE PATIENT MONITOR MX450
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/08/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Analysis was performed by a philips field service engineer (fse) who was onsite for an unrelated issue.The fse tested the affected equipment to ensure functionality.Both the mx450 bedside monitor and the connected x3 measurement server passed the functionality/alarm tests.He used the simslim ecg simulator to perform the tests and its asset number is 109719 with serial number (b)(6).The fse collected the audit logs, device history and status reports and confirmed with the customer biomed the patient in bed ed-19 passed around 13:56 on (b)(6) 2026 on an mx450 monitor with device name cshedmon19 using x3 device cshx3_113 as a parameter module with both devices running on software version p.01.05.The bed was being monitored on patient information host station (pic ix) cshphcedsrv01 and was at the time assigned to physio server bswphcstephyp02.The entire reported event was between 12:00 and 14:00 but resuscitations started around 13:30.The fse also validated that the central station where the bed was being monitored did have audio and that the speaker was indeed working and the central station was working as intended.The complaint was escalated for technical investigation to the responsible product support engineer (pse) and the results indicate the following: from the pic ix log, there are red alarms being generated on (b)(6) 2026 at 12:16 pm.But later on, at 12:29:57 pm, there are repeating re-alarm messages to indicate that there is a red alarm.That re-alarm message means that the red alarm did not fully resolve.There was an acknowledgement at 12:36:21pm but that another re-alarm occurs at 12:38:21 pm and acknowledgement at 13:05:37 pm.This means the red alarm still has not been resolved and is reminding the user there is still a red alarm.The next alarm occurs at 13:07:39 pm, but it took nearly 28 minutes for the acknowledgement to occur.This means the red alarm is still sounding when the patient¿s death occurred at 13:30 pm.On (b)(6) 2026 13:35:25 college station ed-19 acknowledge pic ix: cshphcedovr02 acknowledge.On (b)(6) 2026 13:07:39 college station ed-19 realarm cshedmon19 red realarm/remind.On (b)(6) 2026 13:05:37 college station ed-19 acknowledge pic ix: cshphcedovr02 acknowledge.On (b)(6) 2026 12:38:23 college station ed-19 realarm cshedmon19 red realarm/remind.On (b)(6) 2026 12:36:21 college station ed-19 acknowledge pic ix: cshphcedovr02 acknowledge.On (b)(6) 2026 12:29:57 college station ed-19 realarm cshedmon19 red realarm/remind.On (b)(6) 2026 12:27:59 college station ed-19 sector: *** desat 55 < 85 ended.Pic ix: cshphcedovr02.Red alarm on (b)(6) 2026 12:28:02 college station ed-19 sector: desat 55 < 85 ended.Pic ix: cshphcedovr01.Red alarm on (b)(6) 2026 12:27:56 college station ed-19 sector: desat 55 < 85 ended.Pic ix: cshphcedsrv01 red alarm on (b)(6) 2026 12:27:56 college station ed-19 desat 55 < 85 ended.Cshedmon19 red alarm.On (b)(6) 2026 12:16:32 college station ed-19 vtach ended cshedmon19 red alarm on (b)(6) 2026 12:16:32 college station ed-19 asystole generated at 12:16:31 cshedmon19red alarm.The pse stated further that this is verified in the bedside log that a remote acknowledgement occurred.This was on the cshphcedovr01 as seen in the pic ix log.(b)(6), (b)(6) 2026 13:35 33 remotes acknowledge event occurred 13:35:33 0004986b - ec5f8080633e11f1a5750009fb6b6c36.(b)(6), (b)(6) 2026 13:05 33 remote acknowledge event occurred 13:05:44 00049719 - c20bc400633a11f1a5750009fb6b6c36.(b)(6), (b)(6) 2026 13:02 2 nbp measure failed alarm annunciated 13:02:20 000496ef - 4873d600633a11f1a5750009fb6b6c36.(b)(6), (b)(6) 2026 12:49 2 cannot analyze ecg alarm annunciated 12:49:10 0004966c - 71936700633811f1a5750009fb6b6c36.The pse investigation confirmed that overall, the system is working as intended.Based on the results of the analysis, the system was confirmed to be operating per specifications, and the most likely cause of the reported problem was due to user missing the alarms.The issue was resolved by providing information to the customer to prevent further incidents.A review of the service history for this device confirms the problem has not been reported again for this device.
 
Event or Problem Description
It was reported the central station did not generate a red alarm when the patient was crashing.The users indicated they did not hear a red alarm, so they were unaware of the change in patient condition.Resuscitation was unsuccessful and the patient subsequently expired.The customer requested assistance reviewing the event to determine whether or not the alarms occurred at the bedside and/or central station.

Brand Name
INTELLIVUE PATIENT MONITOR MX450
Common Device Name
INTELLIVUE PATIENT MONITOR MX450
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25714830
Report Number9610816-2026-101313
Device Sequence Number5019309
Product Code MHX
UDI-Device Identifier00884838038769
UDI-Public(01)00884838038769
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX450
Device Catalogue Number866062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown